# SDR SWAA2022021471111

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737*
- Aircraft serial: 33657
- Aircraft time: 59,735 hours, 30,148 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 D PANEL HAS ELONGATED AND PULLED HOLES IN PANEL / [01] INSTALLED NEW 193D PANEL. REF SRM 51-40-02.
